Sh:623

Bib entry
@article{Sh:623,
 author = {Baldwin, John T. and Shelah, Saharon},
 title = {{On the classifiability of cellular automata}},
 journal = {Theoret. Comput. Sci.},
 fjournal = {Theoretical Computer Science},
 volume = {230},
 number = {1-2},
 year = {2000},
 pages = {117--129},
 issn = {0304-3975},
 doi = {10.1016/S0304-3975(99)00042-0},
 mrclass = {68Q80 (37B15 68Q05)},
 mrnumber = {1725633},
 mrreviewer = {Klaus Sutner},
 doi = {10.1016/S0304-3975(99)00042-0},
 note = {\href{https://arxiv.org/abs/math/9801152}{arXiv: math/9801152}},
 arxiv_number = {math/9801152}
}